MAUDE Adverse Event Report: ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Model Number PF-1
Medical Device Problem Codes Deflation Problem (1149); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that one chamber of the filter is deflated in an intact package while it was quarantined and not being utilized.No patient involvement or injury was reported.
 
Additional Manufacturer Narrative
Email is: (b)(6).Additional information: h6 - health impact code investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available., corrected data: original aware date (g4) of event was 31-jan-2023.Incorrectly reported as 03-jan-2023.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., and h.6.Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.If the product is returned the manufacture will re-open the complaint for further device analysis.For all enquiries or follow-up questions related to the record, do not use (b)(6).

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16437385
Report Number3012307300-2023-01644
Device Sequence Number7447966
Product Code KZL
UDI-Device Identifier20695085400100
UDI-Public20695085400100
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model NumberPF-1
Device Catalogue NumberPF-1
Device Lot Number4096404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer12/06/2023
03/01/2024
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date01/02/2024
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown